| Model Number |
LTV1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: pc-(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported no volumes on the lap top ventilator 1200.At this time, there is no information regarding patient involvement associated with the reported event.